# SDR SWAA2021120741030

- Difficulty date: November 6, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE SUPPORT BRACKET LOCATED AT RIB 8 LEVEL; RT WING ; 2021-512045 / [01] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED AT RIB 8 LEVEL; RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW; [02] REPLACED TRAILING EDGE SUPPORT BRACKET LOCATED AT RIB 8 LEVEL; RT WING IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02 SEE INDIVIDUAL SIGN OFF BELOW
